MathSciNet Relay Station
MathSciNet bibliographic data
MR1092622 (91m:58040) 58E20 (58E40)
Hélein, Frédéric Harmonic diffeomorphisms with rotational symmetry. J. Reine Angew. Math. 414 (1991), 45–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement